# SDR RRXA98308

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870TV
- Make and model: Doug DC-8-73F
- Aircraft serial: 46086
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Part number: 57510409
- Condition: Cut
- Location: L2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, L-2 DOOR JAMB PAN, AFT LOWER CORNER NEEDS TO BE REMOVED TO FACILITATE OTHER MAINTENANCE.  REPLACED PANEL BY SPLICE REPAIR IAW FAA APPROVED TIMCO ENGINEERING SKETCH REO-04810.
